# SDR DALA2025061204477

- Difficulty date: June 10, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N3759
- Make and model: Boeing 737832
- Aircraft serial: 30815
- Aircraft time: 75,480 hours, 28,476 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1016203) RH NO. 3 FLIGHT COMPARTMENT WINDOW FRAME LOWER FWD CORNER CRACKED. ASSOCIATED ER/A 14-626314 ADDED FOR AC 3759.
